MENU

Man Took Too Much Viagra That He Started Seeing Red... Permanently

Close
A 31-year-old man started seeing red through his eyes, with flashes of light, after drinking too much of the liquid version of Viagra. The flashes went away, but the red tint to his vision has remained for over a year.  ( Pixabay )

A 31-year-old man took too much Viagra that he permanently started seeing red — literally, as there was a red tint to his vision that will not go away.

The popular erectile dysfunction drug has seen its fair share of headlines, but this bizarre case is certainly one for the books.

Viagra Side Effects Apparently Include Tinted Vision

The story of the man who now has a permanent red tint to his vision after overdosing on Viagra was covered in Retinal Cases and Brief Reports.

The man, who remains anonymous, purchased the liquid version of sildenafil citrate, more popularly known as Viagra, through the internet. He then proceeded to drink much more than the recommended dose of 50mg, after which he started seeing red through his eyes, with flashes of light. The flashes eventually ended, but the red tint to his vision stayed.

After a couple of days, with the red tint, still there, the man sought help from the New York Eye and Ear Infirmary urgent care clinic. There, doctors discovered that Viagra had permanently damaged the man's retina, resulting in the permanent red tint to his vision.

The man continues to receive treatment, but the red tint remains even after more than a year. He is lucky that he did not go blind, as Viagra has been linked to rate cases of vision loss, but the red tint in his vision will likely serve as a reminder of his unsafe usage of the erectile dysfunction drug.

Viagra In The News

News of a Viagra overdose greeted the New Year, when an American tourist who took too much of the erectile dysfunction drug went on a naked rampage in Thailand at the Phuket International Airport, screaming unintelligibly and throwing poo at people.

In June, a man from New York was reported to be blaming CVS for the collapse of his marriage. Apparently, one of the employees from the pharmacy chain told the man's wife about his Viagra prescription.

Meanwhile, in July, a drug trial that gave Viagra to pregnant women came to a sudden end after the experiment led to the death of 11 babies. The drug was thought to be capable of helping women with underdeveloped placentas.

ⓒ 2018 TECHTIMES.com All rights reserved. Do not reproduce without permission.
Real Time Analytics